MathSciNet Relay Station
MathSciNet bibliographic data
MR22255 30.0X
Shen, Yu-Cheng Interpolation to some classes of analytic functions by functions with pre-assigned poles. Trans. Amer. Math. Soc. 62, (1947). 338–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement